# SDR IPXA2020101361273

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 22,524 hours, 13,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Disconnected
- Location: Pax  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA WHEN CLOSING ENTRY DOOR, SIDE PANEL WAS OUT OF POSITION AND REMAINED OPEN.  ROD THAT CONNECTS TO PANEL WAS DISCONNECTED.  RECONNECTED ROD END AND LOCKED IN PLACE, PER AMM 52-11-11.  OPERATIONS CHECK GOOD.
